MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE

NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE
Catalog Number ET309522
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that this was a mechanical thrombectomy of middle cerebral artery, segment m1 to treat acute ischemic stroke an embotrap iii 5 mm x 22 mm (product code: et309522, lot number: et309522) was used.Recanalization was achieved without problems during the procedure.The procedure was successfully completed.However, confirmation whether the used stent had any damage or scratches was requested.The physician requested investigation of the stent after use, although the procedure itself was completed without any product-related issues.The devices were used according to the instructions for use (ifu).There was no negative impact to the patient.A continuous flush was done.Other concomitant devices were optimo 9fr guiding catheter, chikai nexus guidewire, phenom microcatheter.Additional event information received on (b)(6) 2026 indicated that there was no impact on the patient; however, during the final angiography at the end of the procedure, a shadow like finding was observed.Although it was not large enough to be definitively identified as a foreign body, the physician suspected that it might represent a fragment from one of the devices used during the procedure.Therefore, an investigation was requested.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Microscopic visual inspection confirmed that all markers on the product were positioned according to specifications and were undamaged.Magnified observation confirmed that there was no damage or deformation to the distal and proximal markers.No damage was observed in the distal coil or the distal coil weld.Upon magnified observation of the proximal coil, no damage was found in the proximal coil weld, but some offsets at the proximal coil was observed.Upon magnified observation of the proximal side of the inner channel, slight deformation was observed in the strut.Confirmation using 0.0195¿ inspection tube.No high force was noted when the returned embotrap device was retracted into a flared ptfe inspection tube (id 0.0195¿).The returned embotrap device exhibited no issues upon retraction or advancement.It was confirmed that the device complied with the product specifications for compatibility with 0.021¿ microcatheters.A device history review (dhr) associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Functional test functional testing was performed on the returned embotrap devices using a sample prowler select plus.The returned embotrap devices passed through the prowler select plus without resistance, reaching the distal end and fully unfolding.Comments visual inspection revealed slight deformation in the proximal strut of the inner channel and a misalignment in the coil offsets of the proximal coil, but no damage was found elsewhere.The returned embotrap device was found to be correctly assembled and manufactured, and all adhesive joints and connections were confirmed to be intact and undamaged.Deformation of the proximal strut of the inner channel and offset of the proximal coil may occur when the device is advanced against resistance during insertion.However, the complaint report did not indicate that resistance was encountered during use; therefore, it is also possible that the deformation occurred during post-procedure handling of the product.The cause of the deformation could not be determined.In addition, during functional testing performed as part of this investigation, including insertion through a sample microcatheter, the returned device was advanced to the distal end and the stent structure was fully deployed.Although minor deformation was observed, there was no evidence to indicate that the device caused vascular injury or that a product defect or malfunction occurred.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
EMBOTRAP
Common Device Name
EMBOTRAP III REVASCULARIZATION DEVICE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25187043
Report Number3011370111-2026-00061
Device Sequence Number18777315
Product Code NRY
UDI-Device Identifier10886704082866
UDI-Public(01)10886704082866(17)280825(10)25H191AV
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberET309522
Device Lot Number25H191AV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown